# SDR IXXA20160215002

- Difficulty date: February 10, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 57,028 hours, 23,759 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Broken
- Location: Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE COVER AFT LATCH BROKEN, COVER REMOVED.  DMI INITIATED 46898 IAW MEL 25-20-01-01-N105 CAT D NFD 06 10 2016.  REATTACHED L4 DOOR SLIDE BUSTLE COVER LATCH ASSEMBLY & INSTALLED BUSTLE COVER IAW AMM 25-66-01.  OPERATIONAL CHECKED SATISFACTORY.  DMI CLEARED.  ACFT RELEASED TO SERVICE.
